# SDR AALA20120926002

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 1,856 hours, 758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT SIDE EXIT LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR AFT GALLEY LEFT SIDE EXIT LIGHT.  OPS CHECK NORMAL.
